# SDR 95ZZZZ14

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321TH
- Make and model: Saab 340B
- Aircraft serial: 340B321
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assy
- Part number: 6124200
- Condition: Failed
- Location: Lt Nacelle
- Part time: 4,808 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO THE LEFT UPPER DUCT HEAT FAIL LIGHT ILLUMINATED.  THROUGH TROUBLESHOOTING THE LEFT UPPER DUCT WAS DETERMINED TO BE THE PROBLEM.  THE DUCT ASSEMBLY WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM WAS PERFORMED WITH ALL INDICATIONS NORMAL.  (Z)
